# SDR CA111117003

- Difficulty date: November 19, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 2,072 hours
- Engine: Cont O470S
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strut
- Part number: 30A02000195
- Condition: Damaged
- Location: Float
- Part time: 841 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT STRUT LOWER BOLT HOLE ELONGATED UPON VISUAL INSPECTION.
